# SDR DLM88002043

- Difficulty date: October 17, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 30,388 hours, 24,281 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CABIN LIGHTING CONNECTOR ABOVE SEAT 2CD SHORTED AND BURNT P1-2101 AND R5-2101.  REMOVED AND REPLACED CONNECTORS, OPERATES NORMAL NOW.
